# SDR DLL14961190

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1363-1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BELLY SKIN FOR STA 1363 TO 1453 BETWEEN 31, 32, 34 AND 35 HAD CORROSION.  THE REPAIR WAS ACCOMPLISHED PER SRM 53-31-00 FIG 827.  REV A CHANGES INSTRUCTIONS AND ADDS DRAWING TO ALLOW DEVIATION FROM REFERENCE SRM.
